MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION LAMITRODE TRIPOLE 16 LEAD, 60 CM; SCS PADDLE LEAD

ST. JUDE MEDICAL - NEUROMODULATION LAMITRODE TRIPOLE 16 LEAD, 60 CM; SCS PADDLE LEAD
Model Number 3219
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Headache (1880)
Date of Event 08/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported the patient experienced headaches and ringing in the ear due to an alleged csf leak.The physician checked the area where the paddle lead was implanted, and a csf leak was not present.Surgical intervention took place wherein the lead was explanted and replaced.Headaches have resolved.
 
Additional Manufacturer Narrative
Correction: d1 brand name; correction: d4 model number, serial number, lot number, expiration date and udi; correction: d6 date of implant; correction: h4 device manufacture date.
 
Additional Manufacturer Narrative
The event information pertaining to this incident has been reviewed and no product investigation can be performed as there are no complaint allegations present nor were the circumstances of the event attributed to the implanted system.

Brand Name
LAMITRODE TRIPOLE 16 LEAD, 60 CM
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key10467474
Report Number1627487-2020-30806
Device Sequence Number2552863
Product Code LGW
UDI-Device Identifier05414734406178
UDI-Public05414734406178
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Model Number3219
Device Catalogue Number3224
Device Lot Number5581321
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/13/2020
Supplement Date Received by Manufacturer09/16/2020
10/19/2020
Initial Report FDA Received Date08/28/2020
Supplement Report FDA Received Date10/02/2020
10/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight64